# SDR AALA201910049033

- Difficulty date: September 9, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD WET AREA FLOOR PANLE 221EF DELAMINATED FRAMES 16-20, Y254-Y1292. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
